Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Accidental Overdose what 2 do?

This is gonna sound stupid and I feel really stupid but anyway.......

I meant to take 1 womens multivitamin and 1 calcium tablet. I took the vitamin and then got distracted by the kids. In a hurry I took another pill but wasn't paying attention. I think I took a vitamin instead of the calcium. Your only suppose to take 1 multivitamin a day. Should I worry about having taken 2 mulivitamins at the same time?

Answer Question
 
Anonymous5

Asked by Anonymous5 at 10:10 AM on Aug. 3, 2010 in Health

Level 9 (318 Credits)
Answers (12)
  • you'll be perfectly fine.
    DarkFaery131

    Answer by DarkFaery131 at 10:11 AM on Aug. 3, 2010

  • It was only one extra dose, you should be fine.
    BradenIsMySon

    Answer by BradenIsMySon at 10:11 AM on Aug. 3, 2010

  • No, not at all
    itsmesteph11

    Answer by itsmesteph11 at 10:11 AM on Aug. 3, 2010

  • They're Vitamins, not drugs. I wouldn't even worry about it.
    DesertRose75

    Answer by DesertRose75 at 10:11 AM on Aug. 3, 2010

  • you will be fine.  I clicked on this qeustion thinking the worst, thanks for giving me a good laugh.  It was such a relief to find out you are just having one of those Mommy Moments we are all guilty of having.  Hope your day goes smoother.


     


    smile

    ocielee

    Answer by ocielee at 10:15 AM on Aug. 3, 2010

  • Even overdosing on vitamins can be deadly, but just taking an extra one, hardly. You'll just pee or poop it out
    Zakysmommy

    Answer by Zakysmommy at 10:17 AM on Aug. 3, 2010

  • You will be fine.
    mompam

    Answer by mompam at 10:22 AM on Aug. 3, 2010

  • They're Vitamins, not drugs. I wouldn't even worry about it.
    ---------------------------------
    Hypervitaminosis is a real condition, and it can be deadly. One extra dose is not at all going to lead to this condition (although I would check the levels of vitamin A and B complex against toxicity levels to be on the safe side) but lets not forget that vitamins can be dangerous and should be taken just as seriously as your blood pressure pills or insulin.
    Jenny-talia

    Answer by Jenny-talia at 10:25 AM on Aug. 3, 2010

  • Thanks for all the replies, I did feel really silly, lol

    I'm sure I'll be ok, lol...I think I'll skip tomorrows vitamin though, lol

    Talk about your blonde moments, LOL
    Anonymous5

    Comment by Anonymous5 (original poster) at 10:42 AM on Aug. 3, 2010

  • I think you'll be fine. :) But if you get really concerned about it and just talk to the doctor. Or a pharmacist.
    poptart0325

    Answer by poptart0325 at 1:18 PM on Aug. 3, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN